# SDR HALA2009051400177

- Difficulty date: May 14, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 25,350 hours, 4,798 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 284T005238
- Part serial: 001
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ETOPS INSPECTION WALKAROUND FOUND EVIDENCE OF BIRDSTRIKE ON NOSE RADOME AT APPROX 8:00 PO APPROX 12 INCHES FROM CENTER AS VIEWED FROM FRONT OF ACFT.  INSPECTED PER BIRD STRIKE INSP IN AMM 05-51-18 FOUND EVIDENCE OF DELAMINATION ON INSIDE OF RADOME FORWARDED PICTURES TO MOC AND ENGINEERING, ACFT NOW GROUNDED.  AWAITING RADOME REPLACEMENT.  INSTALLED BORROWED PART PER AMM TASK  53-12-01.
